# SDR USAA2012051700025

- Difficulty date: May 4, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N753US
- Make and model: Airbus A319-112
- Aircraft serial: 1326
- Aircraft time: 27,003 hours, 20,887 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D536717501000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - DELAMINATION ON FLOOR PANEL 262GF BETWEEN FR68 TO FR70 & BETWEEN -Y1732 TO Y1732.  REPLACED FLOOR PANEL 262GF IAW JOB CARD 26C26053014.
